# SDR AALA20151112003

- Difficulty date: November 11, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N570AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49352
- Aircraft time: 87,509 hours, 39,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AB5-3 EGRESS LIGHT POWER SUPPLY FAILS TO TEST WHILE PERFORMING WC 5403.  R & R AB5-3 EGRESS LIGHT POWER SUPPLY BATTERY PACK IAW AMM 33-60-98.  TESTED OK.
